# SDR DALA13037239257

- Difficulty date: September 21, 2012
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 42,323 hours, 23,778 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Worn
- Location: Air Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRWAY MOVEABLE CEILING CABLE AND SPRINGS WORN.  R & R LEFT LIFT CABLE AND SPRING IAW MM.  OPS CHECKED GOOD.
